# SDR REXA2024103001222

- Difficulty date: September 6, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035312013
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO FLOOR CROSSBEAM IS CORRODED AT (1) LOCATION AT F.S. 1000.00.        REMOVED SUPPORT P/N: MM670-35360-019 AND FITTING P/N: MM670-93502-003. IAW CRJ900 SRM 51-42-06-001-00A01 AND SRM 51-42-21-001-001-A01. FOR ACCESS. REMOVED CORROSION ON CROSS BEAM P/N: MM670-35312-013, F.S.1000.00, IAW CRJ900 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS 0.100"", MAX. MATERIAL LOSS 0.007"", REMAINING THICKNESS 0.093"". AREA MECHANICALLY MEASURED. NO DAMAGE ALLOWED IN AREA IAW CRJ900 SRM 53-61-43-101-001-A02REPAIRED CORROSION ON AFT CARGO CROSSBEAM AT FS 1000 IAW EA CRJ953-15635 REV A DATED 10/22/23INSTALED SUPPORT P/N: MM670-35360-019 AND FITTING P/N: MM670-93502-003. IAW CRJ900 SRM 51-42-06-001-00A01 AND SRM 51-42-21-001-001-A01."
